Translator Disclaimer
March 2006 Gröbner fan for analytic $D$-modules with parameters
Rouchdi Bahloul
Proc. Japan Acad. Ser. A Math. Sci. 82(3): 34-39 (March 2006). DOI: 10.3792/pjaa.82.34

Abstract

This is the first part of a work dedicated to the study of Bernstein-Sato polynomials for several analytic functions depending on parameters. The main result of this part is a constructibility result for the analytic Gröbner fan of a parametric ideal in the ring of analytic differential operators. In this part, the main tool is the notion of reduced generic standard basis.

Citation

Download Citation

Rouchdi Bahloul. "Gröbner fan for analytic $D$-modules with parameters." Proc. Japan Acad. Ser. A Math. Sci. 82 (3) 34 - 39, March 2006. https://doi.org/10.3792/pjaa.82.34

Information

Published: March 2006
First available in Project Euclid: 4 April 2006

zbMATH: 0895.16020
MathSciNet: MR2214771
Digital Object Identifier: 10.3792/pjaa.82.34

Subjects:
Primary: 13P99, 16S32
Secondary: 32G99

Rights: Copyright © 2006 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.82 • No. 3 • March 2006
Back to Top